# SDR DALA2021122308018

- Difficulty date: December 23, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 65,821 hours, 8,672 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 DAMAGE L4 PASSENGER DOOR LWR AFT CORNER IS SCRATCHED + BENT INWARD. CORRECTIVE ACTION: REF ERA 541813-14 FOR MAINTENANCE PERFORMED. (8193486)
